MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: clinical specialist.Concomitant medical products: sizing pigtail catheter, 2 60 cm lunderquist wires, kmp catheter, 32 coda balloon, 6 fr, 55 curved ansel sheath, 1 260cm rosen wire, 7 x 22 icast stent, fenestrated proximal and distal main body, zsle 16-74, zsle-16-56, 20 fr sheath, 3 per close closure devices, vanschie 4 catheter.(b)(4).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that a zenith flex with spiral-z technology aaa endovascular graft iliac leg had a "blush of contrast outside the graft below the overlap of the body and limb." during the placement of a zenith flex with spiral-z technology aaa endovascular graft iliac leg, there was no flow down the right iliac.The contrast run was performed again while pulling back the syringe in the right groin.There appeared to be flow, as well as a blush of contrast outside the graft below the overlap of the body and the limb.The flush catheter was pulled into the limb.The contrast study was repeated and contrast remained outside of the limb.The zenith flex with spiral-z technology aaa endovascular graft iliac leg was then relined.Contrast blush was no longer present after original device was relined.Heparin was administered to the patient during the procedure.The patient's vessel anatomy was not torturous, however, the patient had a little bit of calcium present at the bifurcation.The shape of the neck anatomy was noted to be fairly parallel.The graft was ballooned at the overlap of the graft and seal zones, although the exact inflation volume is unknown.There was no graft obstruction of high blood pressure within the graft during the endoleak.A cook medical representative was present during the case and reported that, "i supported a case yesterday where the graft appeared to have a tear or break in the graft after implantation.It did not cause any adverse events to the patient although it did require a second limb to be placed to reline the initial graft placed".The patient was doing well after the operation.Planning and sizing information as well as pre and post operative images have been requested but are not available at the time of this report.
 
Additional Manufacturer Narrative
B5: it was determined that the event is not reportable under fda 21cfr part 803, as the endoleak was corrected by the placement of an extension device per device labeling.No additional reports will be sent regarding his event.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8488604
Report Number1820334-2019-00765
Device Sequence Number19324286
Product Code MIH
UDI-Device Identifier10827002552439
UDI-Public(01)10827002552439(17)220205(10)9467128
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model NumberN/A
Device Catalogue NumberZSLE-20-90-ZT
Device Lot Number9467128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR